Serotonin syndrome: a reported case

@article{Avarello2002SerotoninSA,
  title={Serotonin syndrome: a reported case},
  author={Tania P. Avarello and Santina Cottone},
  journal={Neurological Sciences},
  year={2002},
  volume={23},
  pages={s55-s56}
}
  • Tania P. Avarello, Santina Cottone
  • Published 2002
  • Medicine
  • Neurological Sciences
  • Abstract. We describe a patient treated with SSRI and Ldopa, who developed agitation, rigidity, hyperreflexia, restlessness, autonomic instability, fever and finally death. CSF examination, MRI of the brain, laboratory investigations, except for serum CK, glycemia and WBC, were normal. His condition was thought to result from an central serotonin activity. The serotonin syndrome occurs following the use of serotomimetic agents (serotonin reuptake inhibitors, tricyclic and tetracyclic… CONTINUE READING

    Citations

    Publications citing this paper.
    SHOWING 1-8 OF 8 CITATIONS

    [The life threatening adverse effects of psychotropic drugs: a case report].

    VIEW 1 EXCERPT
    CITES BACKGROUND

    Serotonin syndrome in stroke patients.

    VIEW 6 EXCERPTS
    CITES BACKGROUND
    HIGHLY INFLUENCED

    Psikotrop İlaçların Yaşamı Tehdit Eden

    References

    Publications referenced by this paper.